Munich Personal RePEc Archive

Regressions with Asymptotically Collinear Regressor

Mynbaev, Kairat (2009): Regressions with Asymptotically Collinear Regressor. Published in: Econometrics Journal , Vol. 14, (June 2011): pp. 304-320.


Download (289kB) | Preview


We investigate the asymptotic behavior of the OLS estimator for regressions with two slowly varying regressors. It is shown that the asymptotic distribution is normal one-dimensional and may belong to one of four types depending on the relative rates of growth of the regressors. The analysis establishes, in particular, a new link between slow variation and $L_p$-approximability. A revised version of this paper has been published in Econometrics Journal (2011), volume 14, pp. 304--320.

Atom RSS 1.0 RSS 2.0

Contact us: mpra@ub.uni-muenchen.de

This repository has been built using EPrints software.

MPRA is a RePEc service hosted by Logo of the University Library LMU Munich.